Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 52, Number 2

All articles in this issue are freely accessible.

The energy release rate for transient dynamic mode $I$ crack propagation in a general linearly viscoelastic body
J. M. Herrmann and J. R. Walton.
Quart. Appl. Math. 52 (1994), 201-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276234
Lagrangian mechanics, Gauss’ principle, quadratic programming, and generalized inverses: new equations for non-holonomically constrained discrete mechanical systems
Robert E. Kalaba and Firdaus E. Udwadia.
Quart. Appl. Math. 52 (1994), 229-241
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276235
Linear water waves over a gently sloping beach
S. M. Sun and M. C. Shen.
Quart. Appl. Math. 52 (1994), 243-259
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276236
The eigenvalue problem for a class of long, thin elastic structures with periodic geometry
Robert E. Miller.
Quart. Appl. Math. 52 (1994), 261-282
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276237
Simplified proofs of three theorems on the kinematics of axisymmetric deformation of shells of revolution
J. G. Simmonds.
Quart. Appl. Math. 52 (1994), 283-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276238
Numerical computations for antiplane shear in a granular flow model
Xabier Garaizar.
Quart. Appl. Math. 52 (1994), 289-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276239
Optimal lower bounds on the elastic energy of a composite made from two non-well-ordered isotropic materials
Grégoire Allaire and Robert V. Kohn.
Quart. Appl. Math. 52 (1994), 311-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276240
Parametrization of general solutions for the Navier-Stokes equations
K. B. Ranger.
Quart. Appl. Math. 52 (1994), 335-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276241
The genericity of flutter ill-posedness in $3$-dimensional elastic-plastic models
Lian Jun An.
Quart. Appl. Math. 52 (1994), 343-362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276242
On anisotropic elastic materials that possess three identical Stroh eigenvalues as do isotropic materials
T. C. T. Ting.
Quart. Appl. Math. 52 (1994), 363-375
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276243
An age-dependent population model with nonlinear diffusion in $R^{n}$
Chao Cheng Huang.
Quart. Appl. Math. 52 (1994), 377-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1276244

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website